Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Mathematical Journal, 2014, Volume 5, Number 3, Pages 9–45 (Mi emj162)  

This article is cited in 7 scientific papers (total in 7 papers)

Decompositions for local Morrey spaces

Ts. Batbolda, Y. Sawanob

a Institute of Mathematics, National University of Mongolia, P.O. Box 46A/104, Ulaanbaatar 14201, Mongolia
b Department of Mathematics and Information Science, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji 192-0397, Japan
Full-text PDF (527 kB) Citations (7)
References:
Abstract: We develop and apply a decomposition theory for generic local Morrey spaces. Our results are smooth and nonsmooth decompositions, which follows from the fact that local Morrey spaces are isomorphic to local Hardy–Morrey spaces and local Triebel–Lizorkin–Morrey spaces in the generic case. As an application of our results, we consider a bilinear estimate for the fractional integral operators.
Keywords and phrases: local Morrey spaces, atomic decomposition, molecular decomposition.
Received: 10.05.2014
Document Type: Article
MSC: 41A17, 42B25, 42B35
Language: English
Citation: Ts. Batbold, Y. Sawano, “Decompositions for local Morrey spaces”, Eurasian Math. J., 5:3 (2014), 9–45
Citation in format AMSBIB
\Bibitem{BatSaw14}
\by Ts.~Batbold, Y.~Sawano
\paper Decompositions for local Morrey spaces
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 3
\pages 9--45
\mathnet{http://mi.mathnet.ru/emj162}
Linking options:
  • https://www.mathnet.ru/eng/emj162
  • https://www.mathnet.ru/eng/emj/v5/i3/p9
  • This publication is cited in the following 7 articles:
    1. K. Saka, “New 2-microlocal Besov and Triebel–Lizorkin spaces via the Litllewood–Paley decomposition”, Eurasian Math. J., 14:3 (2023), 75–111  mathnet  crossref
    2. Saka K., “2-Microlocal Spaces Associated With Besov Type and Triebel-Lizorkin Type Spaces”, Rev. Mat. Complut., 2021  crossref  isi  scopus
    3. Y. Sawano, H. Yoshida, “A predual of a predual of Bσ and its applications to commutators”, Sci. China-Math., 61:8 (2018), 1437–1472  crossref  mathscinet  zmath  isi  scopus
    4. V. S. Guliyev, S. G. Hasanov, Y. Sawano, “Decompositions of local Morrey-type spaces”, Positivity, 21:3 (2017), 1223–1252  crossref  isi
    5. A. Gogatishvili, R. Mustafayev, T. Ünver, “Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces”, Eurasian Math. J., 8:1 (2017), 34–49  mathnet
    6. A. Akbulut, V. S. Guliyev, T. Noi, Y. Sawano, “Generalized Hardy-Morrey spaces”, Z. Anal. ihre. Anwend., 36:2 (2017), 129–149  crossref  isi
    7. F.-Yu. Maeda, Y. Sawano, T. Shimomura, “Some norm inequalities in Musielak-Orlicz spaces”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 41:2 (2016), 721–744  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Statistics & downloads:
    Abstract page:605
    Full-text PDF :228
    References:60
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025